# SDR CALA2025062705994

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 68,208 hours, 30,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR SUPPORT Y 765 AT FR 64-65 HAS CORROSION AT HARD POINT.  REMOVED AND REPLACED 1EA FLOOR BEAM (Y765) AT AFT FUSELAGE L/H S IDE IAW A319 SRM 51-47-11/001 AND A319 SRM 51-72-11-911-001.
